# SDR SWAA032112

- Difficulty date: September 22, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- Aircraft time: 64,028 hours, 69,296 cycles
- Engine: Pwa JT8D9A
- Engine time: 58,754 hours, 64,050 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: JT8D9AHK
- Part serial: 707413
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, ALL NR 1 ENG INDICATORS ROLLED BACK WITH EPR SET AT 1.82.  REMOVED AND REPLACED NR 1 ENG PER MM.
